# SDR DALA13049823226

- Difficulty date: October 6, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 66,483 hours, 30,040 cycles
- System (JASC): 2700 · Flight Control System
- Part: Rod
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON TARGET AND PLAY ON ACTUATOR ROD AND PLAY ON BEARING AT INTERCONNECTING STRUT. LT SIDE.  REPLACED INTERCONNECTING STRUT LT SIDE. IS DOCUMENTED ON AMDS CARD 2751-9202/101.
